By the same authors

From the same journal

From the same journal

Recurrence to shrinking targets on typical self-affine fractals

Research output: Contribution to journalArticlepeer-review

Full text download(s)


Published copy (DOI)



Publication details

JournalProceedings of the Edinburgh Mathematical Society
DateSubmitted - 26 Sep 2014
DateAccepted/In press - 27 Oct 2016
DateE-pub ahead of print - 15 Feb 2018
DatePublished (current) - May 2018
Issue number2
Pages (from-to)387-400
Early online date15/02/18
Original languageEnglish


We explore the problem of finding the Hausdorff dimension of the set of points that recur to shrinking targets on a self-affine fractal. To be exact, we study the dimension of a certain related symbolic recurrence set. In many cases this set is equivalent to the recurring set on the fractal.

Bibliographical note

© 2018, The Edinburgh Mathematical Society. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

    Research areas

  • math.DS, math.CA


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations